On a Wiener-Poisson equation with rapidly fluctuating coefficients: application to large deviations release_ydro666soff5rk7furph47ebgm

by Alioune Coulibaly, Mouhamad Mounirou Allaya

Published in Journal of Nonlinear Science and its Applications by International Scientific Research Publications MY SDN. BHD..

2021   Volume 14, Issue 06, p440-451

Archived Files and Locations

application/pdf  762.3 kB
file_433ppnmchrfjhiabszupkvzc7u
web.archive.org (webarchive)
www.isr-publications.com (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2021-05-20
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  2008-1898
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 3269e991-9a1e-45c2-b2e2-8c25abd5e4ef
API URL: JSON